What To Do When a Patient Feels Worse on an Antidepressant

Automatic TRANSCRIPT

When a patient says they feel worse on an antidepressant. The first thing to do is to rule out physical side effects like nausea fatigue and insomnia one to pay attention to is academia as patients might have difficulty describing this inner sense of restlessness which is more often associated with anti psychotics but academia can occur on antidepressants as well particularly serota. Energetic ones and agatha can cause anxiety insomnia even suicide -ality so it might be the reason that they're mood is worse on an antidepressant dot in how concert energetic antidepressants calls academia. I thought it was caused. By dopamine blockade it is thought that the inhibitory effects of serotonin have indirect effects on the dopamine system and that it can lead to dopamine antagonism there in the stratum another side effect. that's related to academia. You might see on sarah. Synergetic antidepressants is restless. Legs syndrome which is almost like academia night. If that happens you could add gabba. Penton or pramod. Pack saul both of which treat restless legs in academia and both of which have psychiatric benefits gabba. Penton helps sleep an anxiety and promo pack saul helps depression but another option would be the switch to be appropriate wellbutrin in a randomized controlled. Trial bupropion treated restless leg syndrome. Even when it was dosed in the morning perhaps through its dopaminergic

Coming up next